Estrogen Methyltestos Side Effects

1 Reply Updated



Conversation Starter

gwen Says:


can lghtheadedness and feeling of fainting and leg cramps a side effecf. i fell faint almost every day in addition my sweating restarted again after 68 days since i start this meds. Also hand and feet are clamy and sweaty the last 2 weeks coinsided with the symtoms above. is 4his normal side effect




Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

No, the leg cramping and feeling like you're going to faint don't sound like typical hormonal side effects.

Learn more hormone details here.

I'd really suggest talking to your doctor, this may not be the right medication for you, or you may need a dosage adjustment and you should really have the other symptoms checked out.

Is it just sweating, or a full hot flash?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Estrogen Methyltestos Ds Tab Side Effects
Is it possible one of the side effects is iching all over? I have been taking this and just got switched to a higher dos... 2 replies
Estrogen Methyltestos F S Tab Side Effects
does estrogen methyltestos f.s tabs cause weight gain ## Hi nicki, Based on my research and from listening to other'... 3 replies
Estrogen Methyltestos Hs Tabs
I just took my prescription to the pharmacy which I have had for 6 months. They told me the prescription was only good f... 13 replies
Estrogen Methyltestos F S Tab
what is the dosage of estrogen and testosterone in this tablet? It is green with Ip 78 on one side. ## It contains 1.25m... 6 replies
estrogen methyltestos ds tab
i use d.s.itp estrogen methyltestos. how safe is it? what side effects? estrogen methyltestos is this a safe and a good ... 4 replies
estrogen methyltestos hs tab
Is there any problem with just stopping cold turkey? ## Hello, Terri! How are you? You may experience some withdrawal ef... 3 replies
Estrogen Methyltestos H S Tab
Is one of the side effects of this drug, constipation? If so, how do you correct this? And does it make you gain weight ... 3 replies
estrogen methyltestos h.s. tab
Hi I've been taking this medication now for nine months. My husband just changed jobs and we are without insurance. ... 1 reply
estrogen methyltestosterone tb
I am told that tb is for tablet, fs is for full strength hs is for half strength, is this true? ## Hello, Jane! How are ... 1 reply
estrogen methyltestos h tab
Post menopause - no medications for 10 years, until recently when needed help for symptoms. In my 4th month now of this ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 October 2012.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA